About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 705179, 22 pages
http://dx.doi.org/10.1155/2012/705179
Research Article

Nonstandard Finite Difference Variational Integrators for Multisymplectic PDEs

Department of Mathematics, Harbin Institute of Technology, 2 Wenhua West Road, Shandong, Weihai 264209, China

Received 12 August 2012; Accepted 4 October 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 Cuicui Liao and Xiaohua Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Mevlude Yakit Ongun, and Ilkem Turhan, “A Numerical Comparison for a Discrete HIV Infection of CD4(+) T-Cell Model Derived from Nonstandard Numerical Scheme,” Journal of Applied Mathematics, 2013. View at Publisher ยท View at Google Scholar